# SDR 03063427

- Difficulty date: March 4, 2003
- Submitted: March 6, 2003
- Operation: Air carrier
- Aircraft: N427FJ
- Make and model: Dorner DO328300
- Aircraft serial: 3192
- System (JASC): 2612 · Fire Detection
- Part: Smoke Detector
- Part number: SD947022
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

During climb, the crew reported a cargo fire indication.  An emergency was declared, the fire extinguishers were discharged, the aircraft returned to CVG and landed without incident.  Maintenance personnel removed and replaced the baggage compartment smoke detector and both fire extinguisher bottles.  The aircraft was returned to service.
